# SDR USAA2009080492001

- Difficulty date: August 1, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 13 hours, 5 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0287
- Condition: Low Pressure
- Location: R4 Door
- Part time: 13 hours, 5 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9249 - PHX - EMERGENCY EGRESS SYSTEM - R-4 DOOR ASSIST BOTTLE IN YELLOW BAND.  MAINTENANCE SERVICED R-4 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
